RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1934, Issue 4, Pages 623–634 (Mi izv4924)  

This article is cited in 4 scientific papers (total in 4 papers)

Sur le septième problème de Hilbert

A. Gelfond


Full text: PDF file (1299 kB)

Bibliographic databases:

Document Type: Article
Language: French

Citation: A. Gelfond, “Sur le septième problème de Hilbert”, Bulletin de l'Académie des Sciences de l'URSS. Classe des sciences mathématiques et na, 1934, no. 4, 623–634

Citation in format AMSBIB
\Bibitem{Gel34}
\by A.~Gelfond
\paper Sur le septi\`eme probl\`eme de Hilbert
\jour Bulletin de l'Acad\'emie des Sciences de l'URSS. Classe des sciences math\'ematiques et na
\yr 1934
\issue 4
\pages 623--634
\mathnet{http://mi.mathnet.ru/izv4924}
\zmath{https://zbmath.org/?q=an:0010.39302}


Linking options:
  • http://mi.mathnet.ru/eng/izv4924
  • http://mi.mathnet.ru/eng/izv/y1934/i4/p623

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    2. N. I. Fel'dman, “An effective refinement of the exponent in Liouville's theorem”, Math. USSR-Izv., 5:5 (1971), 985–1002  mathnet  crossref  mathscinet  zmath
    3. Shorey T.N., “Diophantine approximations, diophantine equations, transcendence and applications”, Indian Journal of Pure & Applied Mathematics, 37:1 (2006), 9–39  isi  elib
    4. Proc. Steklov Inst. Math., 282, suppl. 1 (2013), S103–S122  mathnet  crossref  crossref  isi  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:914
    Full text:355

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018